Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
Results 1 to 2 of 2
  1. #1
    Join Date
    Mar 2010
    Posts
    4

    Question anti-emetics in the long term?

    Hi everyone,

    Just a quick question.

    Ive been an emet since the age of 4 (now 19) and have been on a range of anti-emetics (currently Stemetil, which I take 10mg a day of) for a number of years. I am aware of the long list of side effects of these drugs after when being on them in high doses in the long term, but I was wondering if anyone knew if being on them for such a long period of time would lead the body to actual become immune to V******g and/or if eventually stopping them would cause V*******g?

    Lucie x

  2. #2
    Join Date
    Apr 2009
    Location
    Austin, Texas
    Posts
    1,198

    Default Re: anti-emetics in the long term?

    You really need to have your doctor gradually bring you off the medication. If you take yourself off without a doctors help you will feel like fried bacon. It may not lead to v* but you can have sweats,n*, shaking ect. Common to withdraw symptoms, habit forming or not. As far as immune to v* I don't think that's possible?
    Last edited by alisha27; 04-24-2010 at 11:01 PM.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •